# SDR VNAA0202010

- Difficulty date: February 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 17,976 hours, 16,240 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 95030312
- Condition: Failed
- Location: Right
- Part time: 1,478 hours, 1,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A NR 2 FAULT WARNING COMPUTER FAIL INDICATION AND RETURNED TO PIT.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
